# SDR DALA2023111409402

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,965 hours, 31,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 L4 DOOR HARD TO ARM.   REMOVED 4R DOOR SLIDE PER B757 AMDS CARD #2566-9001-4R. REMOVED UPPER AND LOWER LINNER OF R4 DOOR IN REF B757 AMM 52-11. INSPECTED R4 DOOR EMR MECHANISM. CLEANED AND REMOVED DEBRIS & LUB. CK'S GOOD. INSTALLED UPPER AND LOWER LINNER IN REF B757 AMM 52- 11. O.K. TO INSTALL SLIDE. (4949498)
